Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The rigid ellipsoid in the presence of a low frequency elastic wave


Authors: George Dassios and Kiriakie Kiriaki
Journal: Quart. Appl. Math. 43 (1986), 435-456
MSC: Primary 73D25
DOI: https://doi.org/10.1090/qam/846156
MathSciNet review: 846156
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A longitudinal, or a transverse, plane elastic wave is incident on a rigid triaxial ellipsoid. The zeroth-order and first-order low-frequency approximations are obtained explicitly at every point exterior to the ellipsoid by solving appropriate exterior boundary value problems of potential theory. The normalized scattering amplitudes are evaluated up to the $ {k^2}$-order and the leading term of the scattering cross section is given explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D25

Retrieve articles in all journals with MSC: 73D25


Additional Information

DOI: https://doi.org/10.1090/qam/846156
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society